VOL. 20 · NO. 4 | 2016
 
VIEW ALL ABSTRACTS +
Articles
Byungchan Kim, Subong Lim
Taiwanese J. Math. 20 (4), 705-722, (2016) DOI: 10.11650/tjm.20.2016.5976
KEYWORDS: $L$-series, vector-valued modular forms, vector-valued harmonic weak Maass forms, period polynomials, 11F67
Jiangwei Xue, Tse-Chung Yang, Chia-Fu Yu
Taiwanese J. Math. 20 (4), 723-741, (2016) DOI: 10.11650/tjm.20.2016.6464
KEYWORDS: class number formula, arithmetic of quaternion algebras, 11R52, 11G10
Tran Tuan Nam, Nguyen Minh Tri
Taiwanese J. Math. 20 (4), 743-753, (2016) DOI: 10.11650/tjm.20.2016.5805
KEYWORDS: local cohomology, weakly Laskerian, weakly cofinite, 13D45
Roberto Laface
Taiwanese J. Math. 20 (4), 755-767, (2016) DOI: 10.11650/tjm.20.2016.6891
KEYWORDS: Zariski decomposition, pseudo-effective divisor, effective divisor, negative definite cycle, 14C20
Víctor González-Alonso, Sławomir Rams
Taiwanese J. Math. 20 (4), 769-785, (2016) DOI: 10.11650/tjm.20.2016.7135
KEYWORDS: line, Quartic surface, non-ADE singularity, 14J25, 14N25, 14N20, 14J70
Peter Gilkey, Mitsuhiro Itoh, JeongHyeong Park
Taiwanese J. Math. 20 (4), 787-800, (2016) DOI: 10.11650/tjm.20.2016.6898
KEYWORDS: Riemannian submersion, anti-invariant almost Hermitian, anti-invariant quaternion, anti-invariant para-Hermitian, anti-invariant para-quaternion, anti-invariant octonian, 53C15, 53B20, 53C43
Hongmei Cheng, Rong Yuan
Taiwanese J. Math. 20 (4), 801-822, (2016) DOI: 10.11650/tjm.20.2016.6284
KEYWORDS: nonlocal diffusion, asymptotic stability, Traveling wave fronts, super and subsolution, Comparison principle, squeezing method, delayed nonlocal response, 35R10, 35B40, 34K30, 58D25
Jian-Min Tu, Shou-Fu Tian, Mei-Juan Xu, Tian-Tian Zhang
Taiwanese J. Math. 20 (4), 823-848, (2016) DOI: 10.11650/tjm.20.2016.6850
KEYWORDS: generalized KdV-Caudrey-Dodd-Gibbon equation, Hirota's bilinear method, Riemann theta function, soliton wave solution, quasi-periodic wave solution, 35Q51, 35Q53, 35C99, 68W30, 74J35
Shanbing Li, Jianhua Wu, Yaying Dong
Taiwanese J. Math. 20 (4), 849-870, (2016) DOI: 10.11650/tjm.20.2016.5482
KEYWORDS: chemostat, double eigenvalue, bifurcation, stability, 35K55, 35K57, 35B40
Zhaohai Ma, Rong Yuan
Taiwanese J. Math. 20 (4), 871-896, (2016) DOI: 10.11650/tjm.20.2016.6884
KEYWORDS: traveling wavefronts, nonlocal dispersal, global stability, weighted energy, 35R10, 35B40, 34K30, 58D25
Dinh Thanh Duc, Ha Duy Hung, Luong Dang Ky
Taiwanese J. Math. 20 (4), 897-907, (2016) DOI: 10.11650/tjm.20.2016.7020
KEYWORDS: $H^1$, BMO, VMO, spaces of homogeneous type, 42B35
Wei Wang, Lijuan Liu
Taiwanese J. Math. 20 (4), 909-919, (2016) DOI: 10.11650/tjm.20.2016.6323
KEYWORDS: star body, radial function, log radial sum, dual Brunn-Minkowski inequality, dual Minkowski inequality, 52A40, 53A15
Chun Lu, Kaining Wu
Taiwanese J. Math. 20 (4), 921-941, (2016) DOI: 10.11650/tjm.20.2016.5491
KEYWORDS: White noise, impulsive perturbation, stochastic permanence, infinite delay, 60H40, 92B05, 69N25
Datian Niu, Jiana Meng
Taiwanese J. Math. 20 (4), 943-956, (2016) DOI: 10.11650/tjm.20.2016.6194
KEYWORDS: Lanczos bidiagonalization method, singular triplet, minimizing residual norms, implicit restart, shift, 65F15, 15A18‎
Back to Top